skin-hair-icon
Getting back my normal beautiful skin.
I stopped using steroid creams because it caused me alot of strechmarks and small patches on my arm and also very small pimples on my face .I want to get back my normal beautiful skin so bad. Please help me doctor.i really regret sing these steroid creams.
163 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Visit dermatologist for some treatment and procedures.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.